# SDR DXTA2023060587880

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N822QS
- Aircraft serial: 7000060
- Aircraft time: 1,934 hours, 1,082 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF,  UNABLE TO RETRACT THE LANDING GEAR. SEQUENTIALLY "GROUND DETECT FAULT " CAS  APPEARED.  FERRIED THE AIRPLANE WITH THE GEAR DOWN.  USING ARES VIEW TO TROUBLESHOOT THE PROBLEM WITH THE LANDING GEAR NOT RETRACTING ON AIR.  FOUND WOW GEAR DISAGREE, LT MLG ON GROUND & RT MLG IN AIR WHILE IN FLT.  SUSPECT RT MLG SQUAT SWITCH BAD. DISCREPANCY WAS ON NLG SQUAT SWITCH. THE RT WOW PCB NZ214 SHOWED NOSE GEAR STILL ON GROUND AFTER TAKEOFF. TROUBLESHOT & FOUND NLG SQUAT SWITCH WAS OUT OF RIG. ABLE TO DUPLICATE ISSUE IN HANGAR. ADJUSTED NLG SQUAT SWITCH IAW MM 32-60-00. VERIFIED NO WOW MISCOMPARE OR GROUND DETECT FAULT POSTED IN AIR OR ON GROUND.
